# SDR VNAA202410030007

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00172105 DISCREPANCY: PAX DOOR FWD STAIR WEB CORRODED AND REQUIRES REPLACEMENT. CORRECTIVE ACTION: INSTALLED A NEW SERVICABLE PAX DOOR FWD STAIR WEB IAW CRJ 700 SRM 51-42-06-001-001-A01
